# SDR F3LA00038

- Difficulty date: April 8, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION REPORTED CORROSION ON TOP OF FLOORBEAM BS 947, BL 12L TO BL 12R.  MAINTENANCE REPLACED PREVIOUS REPAIR T-CHORD AT BS 947 PER SRM 51-30-2 AND SRM 53-10-0.  REMOVED FLOORBEAM UPPER T-CHORD AT BS 947, RBL 60, TO LBL 60 PER SRM 51-30-2 AND 53-10-9.  REMOVED FOR ACCESS 2 EACH FLOOR SUPPORT SEGMENTS FROM BS 947-967, RBL 9 - RBL 65 AND BS 947-967, LBL 9 - LBL 65 PER SRM 51-0-2.  FABRICATED NEW FLOORBEAM PER SRM 53-10-0.  INSTALLED FLOOR SUPPORT SEGMENTS BS 947-967, RBL 9 - RBL 65, AND BS 947-967 LBL 9 - LBL 65 PER SRM 51-30-2.  INSTALLED ALL FASTENERS COMMON TO FLOORBEAM SPLICE AT BS 947, ALONG WITH FASTENERS COMMON TO FLOOR SUPPORTS REMOVED FOR ACCESS IAW PER 51-30-2.  (M)
